# SDR 99ZZZX635

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4905H
- Make and model: Cessna 152
- Aircraft serial: 15284013
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW1328Z
- Condition: Cracked
- Location: Engine
- Part time: 3,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HOUR INSPECTION, AN APPARENT OIL LEAK WAS FOUND ON THE TOP LEFT OF ENGINE CASE.  PERFORMED DYE PENETRANT TEST.  FOUND CRACK IN CASE ABOVE NR 2 CYLINDER ALONG THE EXHAUST LIFTER BOSS.  CRACK WAS APPROXIMATELY 4 INCHES LONG.  NO APPARENT REASON FOR DEFECT.
